# SDR SWAA2021021143541

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294 AND BL 0 FWD GALLEY AND LAV / EVALUATED ALLOWABLE DAMAGE FOR CRACK ON WEB- INTERCOSTAL FLOOR STRUCTURE LOC BS 277 TO BS 294 AND BL0 FWD GALLEY AND LAV AND NO FOUND ON SRM WEB-INTERCOSTAL WAS REPLACED IAW B737 -700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV - MADE WEB-INTERCOSTAL IAW DWG 141A5410 REV U MATERIAL USED 7075 TO 0.040' P/O 2015-506433 IAW B737-700 SRM 51-30 -01 HEAT TREATED AND CONVERTED FROM TO; TO CONDITION T62 TOOL USED TEMPERATURE CONTROLLED P/N P301SGOE500000 S/N 112031023 DUE DATE 25-FEV-21 MEASURE OF CRACK IS L=1.08' TOOL USED CALIPER P/N 500-196-30 S/N 14334557 DUE DATE 29-OCT-21
